MathSciNet Relay Station
MathSciNet bibliographic data
MR1047008 (91h:11017) 11D04
Sun, Qi; Wan, Da Qing On the Diophantine equation $\sum\sp n\sb {i=1}x\sb i/d\sb i\equiv 0\pmod 1$. Proc. Amer. Math. Soc. 112 (1991), no. 1, 25–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement